I have to admit i am little depressed now. I don't get a good erection even if im masturbating so i decided to see a doc. After talking to the doc, he gave me 10 g cialis samples and 50g viagra. I took 2 10g pills of cialis before sex and i didnt get hard. I was pretty sure that I would get a good hardon since i took 2*10g pill. I recently started dating this girl and if things are like this im sure she will break up with me. The other night i took 50g viagra, i got it hard for a few min and lost my hardon.. I am just confused and now im worried if i have anything more than just ED. I have been reading feedbacks on ED pills and cause of ED . it looks like something or other works for everyone but me. :( Is Acupuncture an option ?
There may be a physical reason for your problem and that needs to be checked by a Urologist. I was reading in one magazine where a therapist had a similar case, and she said not to think the medicine was not going to work until the man had tried it at least 10 separate times and waited an hour each time after he took it, then she said they would try a different med. Don't take it 10 times in one day, she meant just 10 separate times. Don't give up, get thoroughly checked by a urologist and try to relax, stress and anxiety do cause problems with intimacy. Also make sure any other meds you are taking don't cause ED, like antidepressants.
appreciate your response pattishan61 !! no, Im not taking any antidepressants or any other kind of medicines. I think i do have an active life style. i do surfing , swimming etc etc.. I had muscle pull once and taking advice from a friend i went to see an Acupuncturist and it worked like a charm for me. Just wondering if Acupuncture is an option for ED. I read few articles but i didn't see a solid answer/feedback from anyone..Thanks again for your time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2009 • 1 answer
Updated 9 Apr 2011 • 1 answer
Updated 9 Dec 2014 • 2 answers
Updated 14 Sep 2016 • 1 answer
Updated 29 Mar 2016 • 1 answerFAQ by Drugs.com